Padé approximants for some classes of multivariate functions
Abstract
We extend Dzyadyk’s method of generalized moment representations to the multidimensional case and, on this basis, construct and investigate the Pad´e-type approximants for some classes of multivariate functions.Downloads
Published
25.05.2017
Issue
Section
Research articles
How to Cite
Holub, A. P., and L. O. Lysenko. “Padé Approximants for Some Classes of Multivariate Functions”. Ukrains’kyi Matematychnyi Zhurnal, vol. 69, no. 5, May 2017, pp. 631-40, https://umj.imath.kiev.ua/index.php/umj/article/view/1722.